×

zbMATH — the first resource for mathematics

Found 47 Documents (Results 1–47)

100
MathJax
Sib. Math. J. 52, No. 3, 487-500 (2011); translation from Sib. Mat. Zh. 52, No. 3, 619-634 (2011).
MSC:  35J47 35J40
PDF BibTeX XML Cite
Full Text: DOI
Brezis, Haim (ed.) et al., Morse theory, minimax theory and their applications to nonlinear differential equations. Proceedings of the workshop, Beijing, China, April 1–September 30, 1999. Somerville, MA: International Press (ISBN 1-57146-109-4/hbk). New Stud. Adv. Math. 1, 257-274 (2003).
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification